Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Asymptotic expansions of integrals of certain rapidly oscillating functions


Authors: U. Banerjee, L. J. Lardy and A. Lutoborski
Journal: Math. Comp. 49 (1987), 243-249
MSC: Primary 41A55; Secondary 41A60
MathSciNet review: 890265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An expansion in terms of powers of $ {m^{ - 1}}$ is given for integrals of the form $ \smallint _0^1f(x)\bar w(mx)\,dx$, where m is a positive integer, $ \bar w(mx)$ is an integrable rapidly oscillating function with period $ {m^{ - 1}}$, and $ f(x)$ is a smooth function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A55, 41A60

Retrieve articles in all journals with MSC: 41A55, 41A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0890265-6
PII: S 0025-5718(1987)0890265-6
Article copyright: © Copyright 1987 American Mathematical Society